# SDR DALA2023060904699

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 71,187 hours, 27,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5158276) LEFT AFT EMERGENCY LIGHT BATTERY INOPERATIVE. R/R LEFT AFT EMERGENCY BATTERY PACK REF B737 AMM 33-55. OPS CHKS GOOD.
